# SDR SWAA2023062161159

- Difficulty date: June 20, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N8794Q
- Make and model: Boeing 737-8
- Aircraft serial: 67784
- Aircraft time: 1,648 hours, 835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LENS FELL OFF IN FORWARD GALLEY<[01] REINSTALLED LENS PER 33-51-01.
